Scary side effects

G

Ggirl

Member
Standard Member
Oct 30, 2019
4
5
3
I just started taking duromine 15mg yesterday morning at 07h00 and I have felt terribly ill. I have a constant ringing in my ears, headache but worst of all it's seems that my vision is affected by black spots. I was too scared to take the duromine again today and it is now 16h00 the day after just taking one capsule and I am not feeling any better. I am using an antidepressant called Lexamil 15mg so not sure if that is the issue
 
  • Like
Reactions: Simfona and Fetalia
E

EllieBellie

Member
Standard Member
Aug 26, 2020
18
17
3
I really hope you went to see a doctor. You generally shouldn’t mix medications without checking with one anyway and I’ve heard that some antideps can amplify the chemical in duromine, giving you a stronger hit than intended or perhaps safe. I hope you’re ok.
 

Similar threads

E
Replies
5
Views
331
Ashleigh7441
Ashleigh7441
M
Replies
14
Views
429
Hellstaff
Hellstaff
L
Replies
7
Views
444
sofia-brook
sofia-brook
E
Replies
0
Views
124
EllieBellie
E
D
Replies
9
Views
291
EllieBellie
E